# SDR 04FDEA01001

- Difficulty date: April 17, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727-200
- Aircraft serial: 22346
- Aircraft time: 38,659 hours, 27,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6519606178
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WEB AND CHORD IS CORRODED UNDER FLOOR PANEL AT BS 1176 FWD OF AFT AIR STAIRWAY IN MAIN CARGO COMPT.  REMOVED AND REPLACED WEB AND CHORD IAW SRM 51-30-2 AT MAE.
